# SDR CA130513016

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,447 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: D2811002500300
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE C-CHECK, THE LT VAPOR BARRIER MEMBRANE,  WAS FOUND TO HAVE SAG AND BURN/OVERHEAT MARK.  THE DISCREPANT AREA IS LOCATED DIRECTLY ABOVE THE LT HEAT EXCHANGER PLENUM.  THE VAPOR BARRIER MEMBRANE WAS REPLACED.
